American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>

[1] Thomas Cass and Christian Litterer. A gradient estimate for the heat semi-group without hypoellipticity assumptions. Proc. Amer. Math. Soc. 143 (2015) 4967-4972.
Abstract, references, and article information   
View Article: PDF

[2] Paul M. N. Feehan and Camelia A. Pop. On the martingale problem for degenerate-parabolic partial differential operators with unbounded coefficients and a mimicking theorem for It\^o processes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Pedro J. Catuogno, Diego S. Ledesma and Paulo R. Ruffino. Foliated stochastic calculus: Harmonic measures. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Yuzuru Inahama. Large deviation principle of Freidlin-Wentzell type for pinned diffusion processes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Erik Ekström, Svante Janson and Johan Tysk. Feynman--Kac theorems for generalized diffusions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] B. P. Harlamov. Semi-Markov approach to the problem of delayed reflection of diffusion Markov processes. Theor. Probability and Math. Statist. 89 (2014) 13-22.
Abstract, references, and article information   
View Article: PDF

[7] Alexei M. Kulik and Taras D. Tymoshkevych. Lift zonoid order and functional inequalities. Theor. Probability and Math. Statist. 89 (2014) 83-99.
Abstract, references, and article information   
View Article: PDF

[8] Paul M. N. Feehan and Camelia A. Pop. Stochastic representation of solutions to degenerate elliptic and parabolic boundary value and obstacle problems with Dirichlet boundary conditions. Trans. Amer. Math. Soc. 367 (2015) 981-1031.
Abstract, references, and article information   
View Article: PDF

[9] Kôhei Uchiyama. Asymptotics of the densities of the first passage time distributions for Bessel diffusions. Trans. Amer. Math. Soc. 367 (2015) 2719-2742.
Abstract, references, and article information   
View Article: PDF

[10] Yu. S. Mishura and V. V. Tomashyk. Convergence of exit times for diffusion processes. Theor. Probability and Math. Statist. 88 (2014) 139-149.
Abstract, references, and article information   
View Article: PDF

[11] J. Dhaene, A. Kukush and D. Linders. The multivariate Black \& Scholes market: conditions for completeness and no-arbitrage. Theor. Probability and Math. Statist. 88 (2014) 85-98.
Abstract, references, and article information   
View Article: PDF

[12] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc. 367 (2015) 1347-1380.
Abstract, references, and article information   
View Article: PDF

[13] S. V. Shaposhnikov. The Fokker--Planck--Kolmogorov equations with a potential and a non-uniformly elliptic diffusion matrix. Trans. Moscow Math. Soc. 74 (2013) 15-29.
Abstract, references, and article information
View Article: PDF

[14] Vivek S. Borkar and K. Suresh Kumar. Small Noise Large Time Asymptotics for the Normalized Feynman-Kac Semigroup. Contemporary Mathematics 619 (2014) 31-48.
Book volume table of contents
View Article: PDF

[15] Samuel Herrmann, Peter Imkeller, Ilya Pavlyukevich and Dierk Peithmann. Stochastic Resonance. Math. Surveys Monogr. 194 (2013) MR 3155413.
Book volume table of contents   

[16] Matthew Folz. Volume growth and stochastic completeness of graphs. Trans. Amer. Math. Soc. 366 (2014) 2089-2119.
Abstract, references, and article information   
View Article: PDF

[17] N. Leonenko, L. Sakhno and N. Šuvak. Parameter estimation for reciprocal gamma Ornstein--Uhlenbeck type processes. Theor. Probability and Math. Statist. 86 (2013) 137-154.
Abstract, references, and article information   
View Article: PDF

[18] A. I. Noarov. Stationary diffusion processes with discontinuous drift coefficients. St. Petersburg Math. J. 24 (2013) 795-809.
Abstract, references, and article information   
View Article: PDF

[19] Yuji Hamana and Hiroyuki Matsumoto. The probability distributions of the first hitting times of Bessel processes. Trans. Amer. Math. Soc. 365 (2013) 5237-5257.
Abstract, references, and article information   
View Article: PDF

[20] Siva Athreya, Michael Eckhoff and Anita Winter. Brownian motion on $\mathbb{R}$-trees. Trans. Amer. Math. Soc. 365 (2013) 3115-3150.
Abstract, references, and article information   
View Article: PDF

[21] Dmitry Dolgopyat and Leonid Koralov. Averaging of incompressible flows on two-dimensional surfaces. J. Amer. Math. Soc. 26 (2013) 427-449.
Abstract, references, and article information   
View Article: PDF

[22] Chenggui Yuan and Jianhai Bao. On the exponential stability of switching-diffusion processes with jumps. Quart. Appl. Math. 71 (2013) 311-329.
Abstract, references, and article information
View Article: PDF

[23] P. P. Kononchuk and B. I. Kopytko. Semigroups of operators that describe a Feller process on the line, which is the result of pasting together two diffusion processes. Theor. Probability and Math. Statist. 84 (2012) 87-97.
Abstract, references, and article information   
View Article: PDF

[24] Sebastian Andres and Max-K. von Renesse. Uniqueness and regularity for a system of interacting Bessel processes via the Muckenhoupt condition. Trans. Amer. Math. Soc. 364 (2012) 1413-1426. MR 2869181.
Abstract, references, and article information   
View Article: PDF

[25] Jorge M. Ramirez. Multi-skewed Brownian motion and diffusion in layered media. Proc. Amer. Math. Soc. 139 (2011) 3739-3752. MR 2813404.
Abstract, references, and article information   
View Article: PDF

[26] N. Abourashchi and A. Yu. Veretennikov. On exponential bounds for mixing and the rate of convergence for Student processes. Theor. Probability and Math. Statist. 81 (2010) 1-13. MR 2667305.
Abstract, references, and article information   
View Article: PDF

[27] Ya. M. Khusanbaev. The convergence of Galton-Watson branching processes with immigration to a diffusion process. Theor. Probability and Math. Statist. 79 (2009) 179-185. MR 2494547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. Byczkowski, J. Małecki and M. Ryznar. Bessel potentials, hitting distributions and Green functions. Trans. Amer. Math. Soc. 361 (2009) 4871-4900. MR 2506430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Boris Baeumer, Mark M. Meerschaert and Erkan Nane. Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009) 3915-3930. MR 2491905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luke G. Rogers, Robert S. Strichartz and Alexander Teplyaev. Smooth bumps, a Borel theorem and partitions of smooth functions on p.c.f. fractals. Trans. Amer. Math. Soc. 361 (2009) 1765-1790. MR 2465816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia